MathSciNet Relay Station
MathSciNet bibliographic data
MR1992869 (2004i:57029) 57P10 (55N10 55N91 57S10)
Allday, Christopher; Hanke, Bernhard; Puppe, Volker Poincaré duality in P. A. Smith theory. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3275–3283 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement